# SDR COEA2022051702901

- Difficulty date: April 1, 2022
- Submitted: May 17, 2022
- Operation: Air carrier
- Aircraft: N901FX
- Make and model: Aerosp 262A12NORD
- Aircraft serial: 172
- Aircraft time: 34,655 hours, 37,354 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Floorbeam
- Part number: WASB06
- Part serial: NA
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO 235601 NR 100009 HEAVY CHECK COE/MAJOR REPAIR: L/H LONGITUDINAL FLOORBEAM CRACKED BETWEEN FRAMES 27-28. CORRECTIVE ACTION: REPAIRED PER EO 5315-01.
